# SDR REXA201100860

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,696 hours, 22,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP.  REMOVED AND REPLACED F/A FLASHLIGHT BATTERY, OPC GOOD IAW CRJ AMM 25-61-00.  VERIFIED PART EFFECTIVITY.
